# SDR FDEA201107192817

- Difficulty date: July 19, 2011
- Submitted: July 20, 2011
- Operation: Air carrier
- Aircraft: N435FE
- Make and model: Airbus A310-203
- Aircraft serial: 369
- Aircraft time: 41,585 hours, 19,942 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Part number: A5377963520000
- Condition: Cracked
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD CARGO MAIN DECK FLOORBEAM AT FRAME 34 CRACKED AT STIFFENER,  BETWEEN SEAT TRACKS 2 & 3 RT SIDE.  CUTOUT DAMAGE AT FLOORBEAM IN FWD CARGO COMPARTMENT SUPPORT FR 34 RT SIDE IAW SRM 53-10-15. NDT IAW NTM 51-10-08 SHOW NO CRACK INDICATION AFTER CUTOUT OF DAMAGE.   FABRICATED 1EA SPLICE IAW SRM 53-10-15.  LOCATED AND DRILLED OUT NEW PART IAW SRM 51-40-44.  ALODINED PART AND AREA REPAIR IAW SRM 51-21-10. PRIMED PART AND AREA REPAIR IAW SRM 51-23-10.
